MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA DILATATION CATHETER
Model Number 425-2022X
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.There were 5 bends noted along the length of the shaft and a kink noted on the inner.The distal tip was slightly flattened from its midpoint to the point at the distal cone.It is unlikely that any of these issues contributed to the failure to advance issue reported.Therefore, failure to cross the lesion issue was inconclusive for the device.The device was labeled for single use.A root cause has not been determined.The device was labeled for single use.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 425-2022x.Pta dilatation catheter allegedly experienced failure to advance and material deformation (kink).This report was received from a single source.This event did involve patient with no reported patient injury.The patients age, weight and gender were not provided.

Brand Name
SLEEK RX PTA CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key9182875
Report Number9616666-2019-00112
Device Sequence Number11456816
Product Code LIT
UDI-Device Identifier00801741132292
UDI-Public(01)00801741132292
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number425-2022X
Device Catalogue Number425-2022X
Device Lot Number50143539
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/11/2019
Patient Sequence Number1